# SDR 96FDEA00611

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 50794543
- Condition: Gouged
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE CASTING IN DOOR, LOWER SUPPORT WEB IS GOUGED REQUIRING REPLACEMENT.  REMOVED AND REPLACED LOWER SUPPORT WEB ON UPPER HINGE CASTING, FWD ENTRY DOOR.
